# SDR 96DHL802003

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- Engine: Ge CFM562C1
- System (JASC): 8011 · Engine Starter
- Part: Starter Shaft
- Part number: 8901180
- Condition: Sheared
- Location: Nr 4 Engine
- Component: FB65310A
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FLAMED OUT AT FL 350, ENGINE WOULD NOT RESTART.  TROUBLESHOT ENGINE PER M/M FOUND STARTER SHAFT SHEARED.  REMOVED AND REPLACED STARTER PER M/M 80-10-00, AS PRECAUTION.  REMOVED AND REPLACED CIT SENSOR AND NASH PUMP PER THE M/M.  RAN ENGINE, ALL PARAMETERS  CHECK OK.
